# SDR SWAA2024102144850

- Difficulty date: October 3, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

. MULTIPLE SPOTS OF CORROSION ON FLOOR TO SIDEWALL SUPPORT NUTPLATE HOLES AT ACB FROM BS727E+9 TO BS807 LBL21 WL156(MARKED).<[01] REMOVED AND REPLACED NEW FLOOR TO SIDEWALL SUPPORT AT ACB FROM BS727 TO BS847 LBL21 IAW SRM 51-40-02 AND DWG 146A7500 ID:0233 REV: -;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
